U.S. doctors online nowAsk doctors free
San Jose, CA
A 28-year-old male asked:

Had amoxicillin 3 times in my life no issues. had penicillin for 2 days and got a faint rash on sides of body. whats chances of allergy?

1 doctor answer2 doctors weighed in
Dr. Richard Romano
Internal Medicine 9 years experience
Allergy: I wonder you have a virus and the antibiotic was not needed. This happens when you take penicillin when you have a virus and may not be an allergy. Speak to your doctor to be sure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 17, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.